# SDR AALA2009012000177

- Difficulty date: January 20, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 88,431 hours, 14,532 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transformer
- Part number: Y35A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT - CREW REPORTED ASYMMETRY MESSAGE PASSING 29000 FEET.  FLAPS INDICATED ONE DEGREE WITH FLAP SELECTOR UP AT ZERO DEGREE.  CREW ALSO REPORTED FLAT SLAT ELECTRONIC AND HIGH FLOW INHIBIT STATUS MESSAGE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED ROTARY VARIABLE TRANSFORMER T194.  SYSTEM GROUND CHECKED NORMAL OPERATION.
